# SDR 04FDEA00033

- Difficulty date: January 5, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-100
- Aircraft serial: 19142
- Aircraft time: 66,421 hours, 49,325 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65174447
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER- ELEVATOR HINGE SUPPORT RIB INSPECTION S/B 727-55A0091, COMPLY WITH EO 7-5510-7-5001 REV B1 POS PT2.
